# SDR IPXA2023020990827

- Difficulty date: February 7, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 23,331 hours, 14,018 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: R5307007120600
- Part serial: NSN
- Condition: Corroded
- Location: Fr80toy794.3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C*MAJOR REPAIR* AFT CABIN SEAT TRACK AT -Y794.3 CORRODED NEAR FR80REPAIRED PER SRM 53-18-16 FIG 201
